MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; Implantable cardioverter defibrillator (non-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; Implantable cardioverter defibrillator (non-CRT)
Model Number 7122/60
Medical Device Problem Code Failure to Convert Rhythm (1540)
Health Effect - Clinical Code Arrhythmia (1721)
Type of Reportable Event Serious Injury
Event or Problem Description
Related reference report number: 2017865-2025-17006.It was reported that failure to convert rhythm was noted on the implantable cardioverter defibrillator (icd) and right ventricular (rv) lead.The physician elected to explant and replace the icd.The patient condition was stable.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
Implantable cardioverter defibrillator (non-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key21554649
Report Number2017865-2025-17009
Device Sequence Number8179706
Product Code LWS
UDI-Device Identifier05414734502146
UDI-Public(01)05414734502146(10)3643303(17)150228
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model Number7122/60
Device Lot Number3643303
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUARTET
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient Weight76 KG